# SDR SWIA200616603

- Difficulty date: April 17, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 21,793 hours, 32,373 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Actuator
- Condition: Out Of Rig
- Location: Rt Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PROP FEATHERED ON GROUND WHILE PARKED ON RAMP WITH BOTH ENGINES IN GRD IDLE.  PROP FEATHER WHEN POWER LEVER WAS INCREASED 2-3% NP.  RE-RIGGED RT PROP ACTUATOR AND PCU IAW MM HS MM 61-10-00.   OPERATIONAL CHECK GOOD.
